Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 5, 2012, 8:05 PM CDT for Jackson County, Alabama. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 8:05 PM CDT (01:05 UTC)
- Expired
- Jul 5, 2012, 8:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Jackson County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:15 PM CDT | TSTM WND GST 58 | Scottsboro, AL | 50 KNOT GUST RECORDED AT SCOTTSBORO AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2511 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS54 KHUN 060105
SVRHUN
ALC071-060145-
/O.NEW.KHUN.SV.W.0145.120706T0105Z-120706T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
805 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 845 PM CDT
* AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MARTINTOWN...OR ABOUT 7 MILES NORTHEAST OF SCOTTSBORO...AND MOVING
SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PISGAH...
SCOTTSBORO...
DUTTON...SECTION...
LAT...LON 3460 8582 3455 8591 3450 8597 3453 8615
3460 8615 3460 8623 3488 8610 3475 8573
TIME...MOT...LOC 0106Z 020DEG 7KT 3472 8594
$$
SS3 follow-up statements
146
WWUS54 KHUN 060121
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
821 PM CDT THU JUL 5 2012
ALC071-060145-
/O.CON.KHUN.SV.W.0145.000000T0000Z-120706T0145Z/
JACKSON AL-
821 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN JACKSON COUNTY...
AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HOLLYWOOD...OR ABOUT NEAR SCOTTSBORO...MOVING SOUTH AT
10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIM
ROCK...LARKINSVILLE...SECTION...LANGSTON AND DUTTON
LAT...LON 3460 8582 3455 8591 3450 8597 3453 8615
3460 8615 3460 8623 3488 8610 3475 8573
TIME...MOT...LOC 0121Z 020DEG 7KT 3469 8595
$$
SS077
WWUS54 KHUN 060127
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
827 PM CDT THU JUL 5 2012
ALC071-060145-
/O.CON.KHUN.SV.W.0145.000000T0000Z-120706T0145Z/
JACKSON AL-
827 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTH CENTRAL JACKSON COUNTY...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SCOTTSBORO...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIM
ROCK...LARKINSVILLE...SECTION...LANGSTON AND DUTTON
LAT...LON 3455 8591 3450 8597 3453 8614 3455 8615
3460 8615 3460 8623 3479 8613 3467 8585
3460 8582
TIME...MOT...LOC 0127Z 020DEG 7KT 3468 8595
$$
SS038
WWUS54 KHUN 060143
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
843 PM CDT THU JUL 5 2012
ALC071-060153-
/O.EXP.KHUN.SV.W.0145.000000T0000Z-120706T0145Z/
JACKSON AL-
843 PM CDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
EXPIRES AT 845 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3455 8591 3450 8597 3453 8614 3455 8615
3460 8615 3460 8623 3479 8613 3467 8585
3460 8582
TIME...MOT...LOC 0143Z 020DEG 7KT 3465 8596
$$
SSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:38 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 5, 6:38 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 638 PM CDT THU JUL 5 2012 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 241 PM CDT THU JUL 5 2012/ SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH LATER THIS EVENING. HOWEVER...ISOLATED TO SCATTERED STORMS WILL STILL BE POSSIBLE THROUGH 8 OR 9 PM. MOST OF THIS ACTIVITY WILL SHIFT SOUTH OF THE TENNESSEE RIVER AND REMAIN NEAR AND EAST OF INTERSTATE 65. SOME OF THESE STORMS COULD CONTINUE TO BE SEVERE AND PRODUCE WIND GUSTS 60 TO 80 MPH...GIVEN STRONG FORECAST WINDEX VALUES. EXPECT SOME PATCHY LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVE HEAVIER RAINFALL...BUT WILL LEAVE OUT OF GRIDS DUE TO LIMITED COVERAGE OF CONVECTION THAT IS EXPECTED. MODELS ARE IN GOOD AGREEMENT THAT SEVERAL WEAK BOUNDARIES WILL PUSH SOUTHEAST THROUGH NORTHWESTERLY FLOW AND ACROSS THE TENNESSEE VALLEY AND NORTHERN ALABAMA THROUGH SATURDAY. RIGHT NOW THE BETTER CHANCE OF SHOWERS AND STORMS AFTER TONIGHT APPEARS TO BE FRIDAY INTO FRIDAY EVENING. RIGHT NOW...WE THINK THIS WILL KEEP HIGH TEMPERATURES A LITTLE COOLER...IN THE MID TO UPPER 90S. THIS SHOULD KEEP A HEAT ADVISORY A BAY ON FRIDAY...BUT THIS WILL NEED TO BE MONITORED CLOSELY IN CASE LESS CONVECTION OCCURS. CONVECTION SHOULD BE A LITTLE LESS WIDESPREAD ON SATURDAY...AND AS A RESULT TEMPERATURES COULD AGAIN CLIMB TO 100 DEGREES WEST OF A HUNTSVILLE TO CULLMAN LINE. A HEAT ADVISORY LOOKS VERY POSSIBLE. HOWEVER ISOLATED TO WIDELY SCATTERED CONVECTION COULD GIVE SOME LOCALIZED RELIEF. SEVERE MICROBUST POTENTIAL WILL REMAIN IN PLACE WITH ANY CONVECTION FRIDAY AND SATURDAY AFTERNOON/EVENING...ALONG WITH HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THE REAL BREAK TO THE HEAT LOOKS LIKE IT WILL COME EARLY NEXT WEEK...AS A STRONGER FRONTAL BOUNDARY APPROACHES THE TENNESSEE VALLEY. STRONGER SHEAR AND FORCING WITH THIS FRONT...SHOULD CAUSE MORE WIDESPREAD SHOWER AND STORM ACTIVITY TO DEVELOP. THIS ACTIVITY SHOULD CONTINUE THROUGH THE END OF THE WEEK...AS THE FRONTAL BOUNDARY STALLS SOMEWHERE BETWEEN NASHVILLE AND CENTRAL AL. DUE TO CLOUD COVER...CONVECTION...AND FRONTAL BOUNDARY INFLUENCES...HIGHS SHOULD DROP TO NEAR NORMAL LEVELS AS A RESULT WITH HIGHS IN THE UPPER 80S TO LOWER 90S AND LOWS IN THE UPPER 60S. FINALLY...A TRUE A BREAK IN SIGHT FROM THE HEAT. KTW && .AVIATION...FOR 00Z TAFS... MORE CONFIDENT A STORM COULD COME WITHIN THE VICINITY OF KHSV THROUGH 06/03Z...SO INCLUDED A VCTS FROM 06/01Z TO 06/03Z. KMSL LOOKS MORE DOUBTFULL. VFR CONDITIONS ARE EXPECTED THROUGH MIDNIGHT...BEFORE VSBYS WILL LIKELY DROP AS FOG DEVELOPS TOWARDS DAYBREAK DUE TO PREVIOUS RAINFALL AT BOTH KHSV AND KMSL THIS AFTERNOON AND EVENING. DROPPED VSBYS AT BOTH LOCATIONS TO MVFR CRITERIA DURING THIS TIME. FUTURE SHIFTS MAY NEED TO ADD TSRA IN FOR FRIDAY...BUT AT THIS TIME COVERAGE IS TOO UNCERTAIN TO ADD. KTW && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 5, 6:30 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 630 PM CDT THU JUL 5 2012 ALZ001>010-016-TNZ076-096-097-060730- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 630 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL PERSIST ACROSS THE TENNESSEE VALLEY THROUGH THE EVENING HOURS. A FEW STORMS WILL REACH STRONG TO MARGINALLY SEVERE LIMITS WITH THE PRIMARY THREATS BEING DAMAGING WIND GUSTS TO AROUND 60 MPH AND HAIL TO THE SIZE OF QUARTERS. IN ADDITION...THE SLOW SOUTHWARD PROGRESSION AND ROBUST NATURE OF ANY DEVELOPING STORMS WILL RESULT IN LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ANY STRONGER STORMS SHOULD DIMINISH BY LATE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND FREQUENT LIGHTNING. AN APPROACHING COLD FRONT WILL INCREASE THE CHANCES FOR MORE WIDESPREAD COVERAGE OF THUNDERSTORMS ON MONDAY THROUGH WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THROUGH THIS EVENING. PLEASE FORWARD ANY REPORTS OF DAMAGE OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE...OR YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.
In the hours before
Special weather statement, Jul 5, 6:10 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
610 PM CDT THU JUL 5 2012
TNZ096-060000-
LINCOLN-
610 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 700 PM
CDT...
AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOWELL...OR 7 MILES NORTHWEST OF
FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BOONSHILL...FAYETTEVILLE.
HARMS.
CAMARGO...COLDWATER.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3529 8648 3499 8659 3499 8661 3507 8684
3513 8684 3526 8675 3531 8668 3533 8661
TIME...MOT...LOC 2311Z 023DEG 8KT 3524 8663
SSSpecial weather statement, Jul 5, 6:30 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT THU JUL 5 2012
TNZ097-060015-
FRANKLIN-
630 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 715 PM
CDT...
AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COWAN...OR 8 MILES EAST OF WINCHESTER...
MOVING SOUTH AT 10 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COWAN.
SHERWOOD.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3524 8587 3522 8586 3507 8586 3500 8587
3499 8610 3499 8618 3528 8603
TIME...MOT...LOC 2330Z 017DEG 8KT 3516 8596
SSSpecial weather statement, Jul 5, 7:01 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 701 PM CDT THU JUL 5 2012 ALZ009-010-TNZ097-060115- JACKSON-DEKALB-FRANKLIN TN- INCLUDING THE CITIES OF...SCOTTSBORO...FORT PAYNE...WINCHESTER 701 PM CDT THU JUL 5 2012 ...GUSTY OUTFLOW WINDS TO IMPACT THE AREA THROUGH 8 PM... A SOUTHWEST MOVING OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORM ACTIVITY WILL SWEEP ACROSS PORTIONS OF JACKSON AND DEKALB COUNTIES IN ALABAMA AND FRANKLIN COUNTY IN SOUTHERN TENNESSEE THROUGH 8 PM. BRIEF WIND GUSTS TO 50 MPH ARE POSSIBLE. THESE WINDS WILL BE CAPABLE OF SNAPPING TREE LIMBS AND POSSIBLE KNOCKING DOWN SMALL...SHALLOW ROOTED TREES AND DAMAGING POWER LINES. IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY.
Special weather statement, Jul 5, 7:04 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 704 PM CDT THU JUL 5 2012 ALZ009-010-TNZ097-060130- JACKSON-DEKALB-FRANKLIN TN- INCLUDING THE CITIES OF...SCOTTSBORO...FORT PAYNE...WINCHESTER 704 PM CDT THU JUL 5 2012 ...GUSTY OUTFLOW WINDS TO IMPACT THE AREA THROUGH 8 PM... A SOUTHWEST MOVING OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORM ACTIVITY WILL SWEEP ACROSS PORTIONS OF JACKSON AND DEKALB COUNTIES IN ALABAMA AND FRANKLIN COUNTY IN SOUTHERN TENNESSEE THROUGH 8 PM. BRIEF WIND GUSTS TO 50 MPH ARE POSSIBLE. THESE WINDS WILL BE CAPABLE OF SNAPPING TREE LIMBS AND POSSIBLY KNOCKING DOWN SMALL...SHALLOW ROOTED TREES AND DAMAGING POWER LINES. IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY.
Local storm report, Jul 5, 7:14 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
714 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 2 W KILLEN 34.86N 87.57W
07/05/2012 LAUDERDALE AL EMERGENCY MNGR
TREES WERE BLOWN DOWN AND A MARINA COLLAPSED.
&&
KWEBERSpecial weather statement, Jul 5, 7:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CDT THU JUL 5 2012
ALZ006-TNZ096-060100-
LINCOLN-MADISON-
729 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MADISON COUNTIES
UNTIL 800 PM CDT...
AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLINTVILLE...OR 11 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING SOUTH AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELORA.
LINCOLN.
PLEVNA.
NEW MARKET...FISK.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3514 8637 3512 8636 3513 8635 3512 8632
3499 8632 3499 8631 3497 8630 3487 8635
3487 8634 3476 8638 3485 8666 3517 8647
TIME...MOT...LOC 0029Z 021DEG 11KT 3505 8640
SSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:00 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 30 min |
| Jul 5, 7:53 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 52 min |
| Jul 5, 8:29 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 46 min |
| Jul 5, 8:38 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 52 min |
| Jul 5, 8:51 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 39 min |
| Jul 5, 9:38 PM CDT | Special Weather Statement | HUN | Lawrence | 52 min |
| Jul 5, 9:53 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Morgan | 52 min |
| Jul 5, 10:43 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 47 min |
| Jul 6, 11:02 AM CDT | Heat Advisory | HUN | Colbert, Lauderdale | 6 hr |
| Jul 6, 1:08 PM CDT | Special Weather Statement | HUN | Lauderdale | 37 min |
| Jul 6, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 30 min |
| Jul 6, 2:13 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 32 min |
| Jul 6, 2:16 PM CDT | Special Weather Statement | HUN | Colbert | 29 min |
| Jul 6, 2:33 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 27 min |
| Jul 6, 2:45 PM CDT | Special Weather Statement | HUN | Lauderdale | 45 min |
| Jul 6, 2:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 24 min |
| Jul 6, 2:59 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 31 min |
| Jul 6, 6:54 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.